Saturday, September 01, 2007


Drug Overdose in Tompkins Square Park

A crowd gathered on the 9th street Tompkins Square Park traverse late Friday afternoon to watch NYFD emergency medical personnel remove an unconscious male from some out-of-the-way bushes just to north of the traverse . The unconscious condition of the male was , as is too often the case in TSP , caused by an incautious injection of too much heroin .

The emergency medical personnel at the scence possibly saved the mans life by injecting a sufficient amount of the heroin blocking agent Naloxone to block the effect of the heroin . The young male was removed by ambulance to a local hospital emergency room for continued treatment .

It appears that this particular location in TSP has been used several times as a hiding place for drug users to shoot-up un-noticed . The empty syringe packaging for several syringes can be seen here , left behind in the bushes just to the north of the 9th street park traverse where the unconscious male was found .

hey bob,
I really like your work, and was hopping I could email you, but you have no address or link posted.

reply at
any updates on this poor guy?

keep up the good work
Post a Comment

Subscribe to Post Comments [Atom]

<< Home

This page is powered by Blogger. Isn't yours?

Subscribe to Posts [Atom]